Nov 5, 2012
Hav started 2 take atripla,this is my 2nd day,eish nightmares i ve experienced traumatised me very,how long will they last am even pregnant.not realy happy when ts bed tym.my medical aid also sent me purbac bt i take t in the morning and it doesnot have any harm,what is 4? Thanks in advance
| Response from Dr. Henry
The efavirenz in Atripla often causes sleep/dream disturbances that peak at 1-2 weeks and can persist for a month(unlucky 5%+ have persistent problems beyond 4 weeks). Taking the Atripla in the morning sometimes helps. You may want to discuss with your HIV doctor regarding if he/she would want to prescribe or suggest anything to help you get through the first weeks. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.